# SDR AALA202107279126

- Difficulty date: July 14, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT TRANSITION PANEL HAS CORROSION AT STA 500C AND 500I. REMOVED AND REPLACED RIGHT TRANSITION PANEL IAW SRM 51-40-02.
